MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF SPHER HEAD SCREW 20MM; PROSTHESIS,HIP,SEMI-CONSTRAINED,UNCEMENTED,METAL/POLYMER,NON-POROUS,CA-PHOSPHATE

SMITH & NEPHEW, INC. REF SPHER HEAD SCREW 20MM; PROSTHESIS,HIP,SEMI-CONSTRAINED,UNCEMENTED,METAL/POLYMER,NON-POROUS,CA-PHOSPHATE
Catalog Number 71332520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had first stage revision hip arthroplasty due to infected thr on (b)(6) 2018 by dr.(b)(6).Primary procedure was done at (b)(6) by dr.(b)(6) on (b)(6) 2018.

Brand Name
REF SPHER HEAD SCREW 20MM
Common Device Name
PROSTHESIS,HIP,SEMI-CONSTRAINED,UNCEMENTED,METAL/POLYMER,NON-POROUS,CA-PHOSPHATE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7489566
Report Number1020279-2018-00878
Device Sequence Number145102
Product Code MEH
UDI-Device Identifier03596010460455
UDI-Public03596010460455
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K990666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71332520
Device Lot Number17HB00411
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date05/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;